# SDR USAA20101007BB061

- Difficulty date: October 3, 2010
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: 4040800912
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 49,903 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 1041- INDICATED AIRSPEED DROPPED ON BOTH CAPTAIN'S & 1ST OFFICER'S PANELS, WITH EICAS MESSAGES "RUDDER RATIO" & "MACH SPEED TRIM".  INDICATED AIRSPEED DROPPED TO 140 KTS.  ACFT CONTROL MAINTAINED WITH MANUAL PITCH & THRUST.  MOMENTARY ELECTRICAL SMOKE ODOR.  INDICATED AIRSPEED FLUCTUATED SHARPLY & RETURNED TO NORMAL.  APPROX 1 MINUTE LATER, "MACH SPEED TRIM" MESSAGE DISAPPEARED, RUDDER RATIO MESSAGE REMAINED.  SMOKE ODOR DISSIPATED.  NORMAL INDICATED AIRSPEED RETURNED.  LANDED WITHOUT FURTHER INCIDENT.  MX ACCOMPLISHED BITE CHECK OF SAMS SYS, FUNCTIONAL CHECK OF PITOT STATIC SYS,  PITOT STATIC HEAT,  CSEU POWER SUPPLIES, AUTOLAND SYSTEM 40, & BPCU BITE CHECK.  NO FAULTS FOUND.  ACCOMPLISHED OPS TEST OF AC ELEC POWER SYS.  NO FAULTS FOUND.  REPLACED TAT PROBE, LT ADC, & RT DATA COMPUTER.  ALL CHECKS OK.  VENDOR FOUND NO FAULTS. (ORIGINAL SUBMISSION DATE: 10/07/2010)
